Neonatal Withdrawal Symptoms Associated With ’T’s and Blues’ (Pentazocine and Tripelennamine)

David Dunn, Jane Reynolds

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)644-645
Number of pages2
JournalAmerican Journal of Diseases of Children
Volume136
Issue number7
DOIs
StatePublished - 1982
Externally publishedYes

Fingerprint

Infant, Newborn, Diseases
Tripelennamine
Opium
Pentazocine
Substance Withdrawal Syndrome
Newborn Infant

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Neonatal Withdrawal Symptoms Associated With ’T’s and Blues’ (Pentazocine and Tripelennamine). / Dunn, David; Reynolds, Jane.

In: American Journal of Diseases of Children, Vol. 136, No. 7, 1982, p. 644-645.

Research output: Contribution to journalArticle

@article{b9bf74f319ea449d8621412ffb9d1394,
title = "Neonatal Withdrawal Symptoms Associated With ’T’s and Blues’ (Pentazocine and Tripelennamine)",
author = "David Dunn and Jane Reynolds",
year = "1982",
doi = "10.1001/archpedi.1982.03970430076024",
language = "English (US)",
volume = "136",
pages = "644--645",
journal = "JAMA Pediatrics",
issn = "2168-6203",
publisher = "American Medical Association",
number = "7",

}

TY - JOUR

T1 - Neonatal Withdrawal Symptoms Associated With ’T’s and Blues’ (Pentazocine and Tripelennamine)

AU - Dunn, David

AU - Reynolds, Jane

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=0019995912&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019995912&partnerID=8YFLogxK

U2 - 10.1001/archpedi.1982.03970430076024

DO - 10.1001/archpedi.1982.03970430076024

M3 - Article

C2 - 7091098

AN - SCOPUS:0019995912

VL - 136

SP - 644

EP - 645

JO - JAMA Pediatrics

JF - JAMA Pediatrics

SN - 2168-6203

IS - 7

ER -